# SDR SWAA2022111557357

- Difficulty date: October 7, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN SEAT TRACK LBL 45.5' HAS CHAFE AREA ON EDGE BS 520.  LEFT CABIN SEAT TRACK LBL 45.5 CHAFE AREA ON EDGE BS 520 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1.  LOCATED AND DRILLED NEW SEAT TRACK  AND NEW SPLICE CHANNEL IAW SRM 53-00-52-2R-4.   INSTALLED NEW SEAT TRACK  AND NEW SPLICE CHANNEL IAW SRM 53-00-52-2R-4.
